Facial rash but not the usual Butterfly

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

FF4ever
New Member


Date Joined Apr 2007
Total Posts : 7
   Posted 12/29/2008 5:55 AM (GMT -7)   
Since I've had Lupus and Rheumy for 35 years, I thought that I have seen most of the problems but I was wrong. Lately I have an extended facial rash but it's not acne and it covers a much larger area that a butterfly. It doesn't itch but it is annoying.
 
My rhemy says its not Lupus but it probably was caused by it. Comments please.

Ginny
Veteran Member


Date Joined Feb 2003
Total Posts : 5514
   Posted 12/30/2008 9:25 AM (GMT -7)   
Hi there,
 
I don't have the classic butterfly rash either. Never have. In fact I don't have a lot to tell you about your rash.  I don't have a lot of skin involvement.  Is the rash raised off your face or does it look like you have rosey cheeks?
 
I hope someone with more experience will stop by to answer your questions.
 
Blessings,
Ginny
I can do anything through Jesus Christ who strengthens me. I have learned in whatever state I am in,to be content. Phillipians 4:11-13

34 years old. Diagnosed with Lupus in 2000. Fibromyalgia, Anti-phospholipid syndrome(APS)(stroke, 2002), Sjogren's, Raynaud's, Libman Sach's Endocarditis, vasculitis, sacroiliitis, arthritis (neck), anxiety. Prednisone, Imuran, Coumadin, Clobazam, Amitriptyline, Didrocal, Cozaar, Zoloft, Neurontin, calcium, multi-vitamin, vitamin D, Magnesium, vitamin B6, Acidophilus


FF4ever
New Member


Date Joined Apr 2007
Total Posts : 7
   Posted 12/30/2008 2:46 PM (GMT -7)   

Some what raised but I tried Benedryl (?) yesterday and that seems to be working until I see my primary tomorrow.

Thanks,


Lynnwood
Forum Moderator


Date Joined May 2005
Total Posts : 7019
   Posted 12/31/2008 12:38 PM (GMT -7)   
I find that when I have a red face rash that is slightly raised it is my skin reacting to some mild irradiation - stress, heat, cold, wind, fluorescent lights, whatnot. It is part of my lupus -- lupus makes our immune systems overreact to things, causing inflammation (ie the raised part).....

Isn't life grand?

Lynnwood, Co-Moderator: Lupus Forum
SLE(’00), Sjogren's Syndrome, Raynaud's Syndrome, Seasonal Affective Disorder, Depression, Herpes Simplex 1
Plaquenil, Prednisone(15 6mg), Piroxicam, Xanax, Trazodone, Boniva, Wellbutrin, Valtrex

Links: DIAGNOSING LUPUS (4 of 11), LUPUS INFORMATION, LUPUS RESOURCES, Donate to HealingWell, Drug Interactions

"Life is far too important to be taken seriously." –Oscar Wilde, 1982

 


FF4ever
New Member


Date Joined Apr 2007
Total Posts : 7
   Posted 1/2/2009 9:53 AM (GMT -7)   
My primary gave me an antihistimine to rule out steriod based rash. I take one pill at bedtime. It seems to be working but I'll know better after 5 days.

Who knows?
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, December 07, 2016 9:10 PM (GMT -7)
There are a total of 2,734,465 posts in 301,216 threads.
View Active Threads


Who's Online
This forum has 151332 registered members. Please welcome our newest member, Blueswoman.
300 Guest(s), 9 Registered Member(s) are currently online.  Details
DQueen, Charmed3, mspt98, time2reclaim, Suffering34, Red_34, Yarbo3, Mister Mike, julymorning


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer